# SDR MEJA9505003

- Difficulty date: May 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3108X
- Make and model: Swrngn SA227AC
- Aircraft serial: AC517
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 31021781
- Condition: Loose
- Location: Rt Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

WHILE ON DESCENT IN LIGHT TURBULANCE FROM 8000 TO 6000 FEET, THE RIGHT ENGINE FLAMED OUT.  SECURED ENGINE AND LANDED AT DAL WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND P3 LINE TO FUEL CONTROL LOOSE AT ENGINE.  TORQUED B-NUT AND PERFORMED FUNCTIONAL CHECK.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
